Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 66, NWS Lincoln, IL

June 18, 2013Crawford County, Lawrence County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 18, 2013, 4:08 PM CDT for Crawford County, Lawrence County, Illinois. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2013, 4:08 PM CDT (21:08 UTC)
Expired
Jun 18, 2013, 5:00 PM CDT
In force
52 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Crawford County, IL, Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 65 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 1:53 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.1 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 976 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
976 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
873 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

679 
WUUS53 KILX 182108
SVRILX
ILC033-101-182200-
/O.NEW.KILX.SV.W.0066.130618T2108Z-130618T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
408 PM CDT TUE JUN 18 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHEASTERN LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 500 PM CDT

* AT 407 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
  CHAUNCEY...AND MOVING SOUTHEAST AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  LAWRENCEVILLE...BIRDS...PETROLIA AND PINKSTAFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3884 8752 3871 8771 3885 8789 3897 8772
TIME...MOT...LOC 2108Z 320DEG 9KT 3885 8777

HAIL...1.00IN
WIND...<50MPH

$$
GEELHART
2 follow-up statements
690 
WWUS53 KILX 182127
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
427 PM CDT TUE JUN 18 2013

ILC033-182136-
/O.CAN.KILX.SV.W.0066.000000T0000Z-130618T2200Z/
CRAWFORD IL-
427 PM CDT TUE JUN 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAWFORD COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

ADDITIONAL SEVERE THUNDERSTORMS ARE POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM. 

LAT...LON 3884 8752 3871 8771 3879 8780 3885 8767
TIME...MOT...LOC 2126Z 321DEG 14KT 3879 8769

$$

ILC101-182200-
/O.CON.KILX.SV.W.0066.000000T0000Z-130618T2200Z/
LAWRENCE IL-
427 PM CDT TUE JUN 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LAWRENCE COUNTY UNTIL 500 PM CDT...

AT 424 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BIRDS...AND
MOVING SOUTHEAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
LAWRENCEVILLE AND PINKSTAFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LINCOLN.

&&

LAT...LON 3884 8752 3871 8771 3879 8780 3885 8767
TIME...MOT...LOC 2126Z 321DEG 14KT 3879 8769

HAIL...1.00IN
WIND...<50MPH

$$
GEELHART
149 
WWUS53 KILX 182145
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
445 PM CDT TUE JUN 18 2013

ILC101-182155-
/O.CAN.KILX.SV.W.0066.000000T0000Z-130618T2200Z/
LAWRENCE IL-
445 PM CDT TUE JUN 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAWRENCE COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR EASTERN
LAWRENCE COUNTY UNTIL 515 PM.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM. 

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.

LAT...LON 3884 8752 3871 8771 3879 8780 3885 8767
TIME...MOT...LOC 2145Z 321DEG 14KT 3873 8763

$$
GEELHART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 1:34 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jun 18, 1:34 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
134 PM CDT TUE JUN 18 2013

.DISCUSSION...
ISSUED 133 PM CDT TUE JUN 18 2013

LATEST MODEL SUITE IN REASONABLE AGREEMENT THROUGH THE FORECAST
PERIOD AS HEIGHTS BUILD AND SUMMER MOVES INTO FULL SWING.

SHORT TERM...TONIGHT THROUGH WEDNESDAY

COLD FRONT AT 18Z EXTENDS FROM NEAR MACOMB...ACROSS DECATUR...TO
NEAR TERRE HAUTE. INSTABILITY ALONG THE FRONT WILL LIKELY BE SUFFICIENT
FOR CONVECTIVE DEVELOPMENT LATER THIS AFTERNOON AND EARLY EVENING ALONG
THE BOUNDARY WHERE CONVERGENCE AND POOLING DEW POINTS ARE
OCCURRING. HIGH PRESSURE CENTERED OVER THE UPPER GREAT LAKES IS
EXPECTED TO CONTINUE TO PUSH THE BOUNDARY SOUTHWARD THROUGH
TONIGHT. DIURNAL STABILITY COMBINED WITH DRIER AIR BEING ADVECTED
INTO ILLINOIS SHOULD END RAIN CHANCES BY MIDNIGHT.

WEDNESDAY SHOULD BE DRY AS HIGH PRESSURE DOMINATES. TEMPERATURES
SHOULD BE COOLER THAN NORMAL.  THAT WILL CHANGE AS THE WEEK GOES ON.

LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY

STRONG UPPER LOW IN THE NORTHEAST PACIFIC IS EXPECTED TO MAKE
LANDFALL ACROSS THE NORTHWEST IN THE NEXT 24 HOURS. AS THIS
FEATURE PUSHES EAST...RIDGE SHOULD BUILD AHEAD OF IT. MODELS ARE
CONSISTENT IN DEVELOPING RISING HEIGHTS ACROSS THE MISSISSIPPI
VALLEY WITH RISES OF 160 METERS AT 500MB BETWEEN NOW AND FRIDAY
EVENING. TEMPERATURES SHOULD RESPOND BY MOVING ABOVE NORMAL FOR
THE LATE JUNE. LOW-LEVEL FLOW SHOULD ALSO COME AROUND TO SOUTH-
SOUTHWEST BY FRIDAY ALLOWING DEW POINTS TO CLIMB. COMBINATION OF
HUMIDITY AND TEMPS SHOULD BRING HEAT INDEX VALUES BETWEEN 95 AND
102 ACROSS THE AREA FOR THE WEEKEND AND INTO EARLY NEXT WEEK.

BIGGEST DIFFERENCE BETWEEN THE MAJOR MODELS IS WHETHER RIDGING
WILL BE SUFFICIENT TO KEEP PRECIP TO OUR NORTH. 00Z ECMWF/12Z NAM
ARE WEAKEST AND DEVELOP A PATTERN THAT IS MOST CONDUCIVE TO
DIURNAL CONVECTION. 12Z GFS/GEM IS STRONGER WITH RIDGE AND SUGGEST
THAT ANY ACTIVITY SHOULD REMAIN ISOLATED AT LEAST THROUGH THE WEEKEND.

MODELS IN GOOD AGREEMENT IN REDEVELOPING THE UPPER RIDGE BACK OVER
THE SOUTHERN ROCKIES BY NEXT TUESDAY WHICH WILL DEVELOP A LITTLE
MORE IN THE WAY OF FLOW ACROSS ILLINOIS AND HIGHER RAIN CHANCES.
THIS TRANSITION MAY BE A LITTLE FAST AND WILL KEEP TUESDAY DOWN TO
SLIGHT CHC FOR NOW BUT LATER SHIFTS WILL HAVE TO WATCH CAREFULLY
FOR MODEL TRENDS.

BARKER
&&

.AVIATION...
ISSUED 1218 PM CDT TUE JUN 18 2013

MAIN CONCERN FOR THIS TAF SET IS TIMING OF CONVECTION THIS
AFTERNOON. SEVERAL HIGH-RESOLUTION MODELS POINTING TO SCATTERED
STORM DEVELOPMENT IN CENTRAL ILLINOIS BEGINNING AROUND 19-20Z AND
MOST NUMEROUS DURING THE MID TO LATE AFTERNOON HOURS. HAVE KEPT
VCTS WORDING AT ALL TAF SITES FOR THIS AFTERNOON...BUT HAVE
FOCUSED ON THE KSPI-KDEC-KCMI CORRIDOR BY ADDING TEMPO PERIODS OF
TSRA AND VARIABLE/GUSTY WINDS WITH THE STORMS...AS THIS AREA IS
NEAR A FRONTAL BOUNDARY. SHOULD SEE THE CONVECTION FADE OUT WITH
SUNSET. DRIER NORTHEAST FLOW WILL CLEAR OUT MUCH OF THE AREA
OVERNIGHT. HAVE HELD OFF ON ANY OVERNIGHT MVFR FOG CONDITIONS...
BUT ANY AREAS THAT GET EXCESSIVE RAINFALL DURING THE DAY MAY SEE
SOME DEVELOP ALTHOUGH CONFIDENCE IS NOT HIGH AT THE MOMENT.

GEELHART
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 18, 3:17 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
317 PM CDT TUE JUN 18 2013

ILZ027-028-030-031-038-191100-
KNOX-MARSHALL-MCLEAN-STARK-WOODFORD-
317 PM CDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE EARLY THIS EVENING. THEY ARE
NOT EXPECTED TO BE SEVERE...HOWEVER GUSTY WINDS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS SATURDAY NIGHT AND AGAIN
ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ029-036-037-040-041-047-049-050-191100-
CASS-FULTON-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-TAZEWELL-
317 PM CDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH EARLY EVENING. GUSTY
WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS.

LINGERING FLOODING ON THE ILLINOIS RIVER NEAR PEORIA IS EXPECTED
TO SUBSIDE TONIGHT. FLOODING WILL CONTINUE ALONG THE ILLINOIS
RIVER FROM HAVANA DOWNSTREAM AT LEAST THROUGH THE REMAINDER OF THE WEEK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT AND AGAIN ON
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ042>046-048-191100-
CHAMPAIGN-DE WITT-LOGAN-MENARD-PIATT-VERMILION-
317 PM CDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH SUNSET. GUSTY
WINDS...SMALL HAIL...HEAVY RAINS AND FREQUENT LIGHTNING ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER CHANCE OF THUNDERSTORMS IS EXPECTED SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ051>057-061-062-066-067-071>073-191100-
CHRISTIAN-CLAY-COLES-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-JASPER-
LAWRENCE-MACON-MOULTRIE-RICHLAND-SANGAMON-SHELBY-
317 PM CDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM.  SCATTERED
THUNDERSTORMS ARE POSSIBLE THROUGH EARLY THIS EVENING. SOME OF THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND
GUSTS...LARGE HAIL...HEAVY RAINS AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN UNTIL 9 PM TODAY.

ILZ063-068-191100-
CLARK-CRAWFORD-
317 PM CDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM.  SCATTERED
THUNDERSTORMS ARE POSSIBLE THROUGH EARLY THIS EVENING. SOME OF THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND
GUSTS...LARGE HAIL...HEAVY RAINS AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FLOODING IS EXPECTED ALONG THE WABASH RIVER UPSTREAM OF VINCENNES
THROUGH MUCH OF THE WORK WEEK...SUBSIDING ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED UNTIL 9 PM TODAY.

BARKER

In the hours before

Local storm report, Jun 18, 2:05 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
205 PM CDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             DECATUR                 39.85N 88.93W
06/18/2013  M1.00 INCH       MACON              IL   TRAINED SPOTTER

            APPROXIMATELY 1 MILE SOUTH OF TV STATION WAND.

&&

OUSLEY
Local storm report, Jun 18, 2:20 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
220 PM CDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             MOUNT ZION              39.78N 88.88W
06/18/2013  M1.25 INCH       MACON              IL   TRAINED SPOTTER

&&

OUSLEY
Special weather statement, Jun 18, 2:24 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
224 PM CDT TUE JUN 18 2013

ILZ054-056-061-182000-
COLES-MOULTRIE-SHELBY-
224 PM CDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SHELBY...SOUTHEASTERN
MOULTRIE AND SOUTHWESTERN COLES COUNTIES UNTIL 300 PM CDT...

AT 224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF WINDSOR...OR 7 MILES WEST OF
MATTOON...MOVING EAST AT 20 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

PEOPLE IN COLES...MOULTRIE AND SHELBY COUNTIES...INCLUDING THE CITIES
OF MATTOON AND LERNA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3956 8825 3938 8824 3940 8862 3954 8862
TIME...MOT...LOC 1925Z 275DEG 15KT 3947 8850

GEELHART
Special weather statement, Jun 18, 2:55 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
255 PM CDT TUE JUN 18 2013

ILZ053-054-061-182030-
MACON-MOULTRIE-SHELBY-
255 PM CDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHELBY...SOUTHERN MACON
AND WESTERN MOULTRIE COUNTIES UNTIL 330 PM CDT...

AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF DALTON CITY...OR 11 MILES SOUTH
OF DECATUR...MOVING SOUTHWEST AT 10 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

PEOPLE IN MACON...MOULTRIE AND SHELBY COUNTIES...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3958 8884 3964 8903 3976 8895 3974 8876
TIME...MOT...LOC 1955Z 026DEG 11KT 3969 8891

GEELHART
Special weather statement, Jun 18, 3:00 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT TUE JUN 18 2013

ILZ063-182045-
CLARK-
300 PM CDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR CLARK COUNTY UNTIL 345 PM CDT...

AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
TWO STRONG THUNDERSTORMS. ONE WAS NEAR WESTFIELD...AND THE OTHER WAS
ABOUT 7 MILES NORTHWEST OF WEST UNION. BOTH STORMS WERE MOVING
SOUTHEAST AT 15 MPH.

PENNY SIZE HAIL...AND RAINFALL OF 1 TO 2 INCHES...IS EXPECTED WITH
THESE STORMS.

PEOPLE IN CLARK COUNTY...INCLUDING THE CITIES OF WESTFIELD AND
MARTINSVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3933 8755 3934 8758 3931 8761 3930 8759
      3929 8761 3926 8760 3926 8757 3920 8758
      3918 8762 3917 8800 3948 8801 3948 8753
      3935 8752
TIME...MOT...LOC 1958Z 304DEG 13KT 3941 8799

GEELHART
Special weather statement, Jun 18, 3:55 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
355 PM CDT TUE JUN 18 2013

ILZ044-045-055-182130-
CHAMPAIGN-DOUGLAS-PIATT-
355 PM CDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DOUGLAS...
SOUTHEASTERN PIATT AND SOUTHWESTERN CHAMPAIGN COUNTIES UNTIL 430 PM
CDT...

AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BEMENT...OR 11 MILES SOUTH OF MONTICELLO...
MOVING EAST AT 10 MPH.

HAIL UP TO PENNY SIZE IS EXPECTED WITH THIS STORM...AS WELL AS
VERY HEAVY RAIN OF AROUND AN INCH.

PEOPLE IN CHAMPAIGN...DOUGLAS AND PIATT COUNTIES...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3996 8836 3979 8835 3983 8858 3992 8858
TIME...MOT...LOC 2054Z 270DEG 10KT 3988 8849

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 1:41 PM CDTSpecial Weather StatementILXMacon49 min
Jun 18, 2:06 PM CDTSevere Thunderstorm WarningILXMacon39 min
Jun 18, 2:24 PM CDTSpecial Weather StatementILXColes36 min
Jun 18, 2:55 PM CDTSpecial Weather StatementILXMacon35 min
Jun 18, 3:00 PM CDTSpecial Weather StatementILXClark45 min
Jun 18, 3:11 PM CDTAreal Flood AdvisoryILXClark, Cumberland3 hr
Jun 18, 3:22 PM CDTFlash Flood WarningILXMoultrie, Shelby4 hr
Jun 18, 3:55 PM CDTSpecial Weather StatementILXPiatt35 min
Jun 18, 4:32 PM CDTSevere Thunderstorm WarningILXLawrence43 min
Jun 18, 5:49 PM CDTSpecial Weather StatementILXMoultrie26 min
Jun 18, 5:55 PM CDTSevere Thunderstorm WarningILXMacon, Moultrie, Piatt35 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.